MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, WIDEBITER, 3.4 MM STRAIGHT; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. PUNCH, WIDEBITER, 3.4 MM STRAIGHT; ACCESSORIES, ARTHROSCOPIC
Model Number PUNCH, WIDEBITER, 3.4 MM STRAIGHT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-12040 has broken tips.No adverse effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
PUNCH, WIDEBITER, 3.4 MM STRAIGHT
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14239849
Report Number1220246-2022-04814
Device Sequence Number12153345
Product Code NBH
UDI-Device Identifier00888867004016
UDI-Public00888867004016
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, WIDEBITER, 3.4 MM STRAIGHT
Device Catalogue NumberAR-12040
Device Lot Number10286549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date04/28/2022
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown